Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Diphenhydramine HCI - how safe for long term u beatrix34

Posted by Questionmark on May 22, 2004, at 14:43:43

In reply to Diphenhydramine HCI - how safe for long term use?, posted by beatrix34 on May 19, 2004, at 11:28:16

Practicing good oral hygeine IS a good piece of advice from KingVultan. Other than that, i don't believe nightly diphenhydramine use would be that bad. Be aware, however, that my one friend who used an OTC antihistamine every night for months and months for his bad insomnia, and then quit because he didn't want to rely on them anymore, got (what i maintain is)a withdrawal reaction that mimicked having really bad allergies (and he wasn't allergic to anything at all where we were before he stopped the antihistamines). It was pretty dang funny actually (he got red itchy eyes, runny nose, and was cONstantly sneezing), but it was too annoying for him so he went back to using them.

> Does anyone know whether it is safe to be taking 50mg of Diphenhydramine a night? I have been taking it for a week now and it seems to be helping me sleep through my Effexor induced insomnia, but I don't want to continue to take it if it is going to cause me any problems in the long term. Does anyone have any info? I have chcecked the net but haven't been able to find any answers.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Questionmark thread:348567
URL: http://www.dr-bob.org/babble/20040521/msgs/349673.html